Cite This Item

Copy Citation

MLA
“TERNARY QUADRATIC FORMS.” The Arithmetic Theory of Quadratic Forms, by BURTON W. JONES, 1st ed., vol. 10, Mathematical Association of America, 1950, pp. 186–196, www.jstor.org/stable/10.4169/j.ctt5hh98f.11. Accessed 3 Aug. 2021.
APA
JONES, B. (1950). TERNARY QUADRATIC FORMS. In The Arithmetic Theory of Quadratic Forms (pp. 186-196). Mathematical Association of America. Retrieved August 3, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh98f.11
CHICAGO
JONES, BURTON W. "TERNARY QUADRATIC FORMS." In The Arithmetic Theory of Quadratic Forms, 186-96. Mathematical Association of America, 1950. Accessed August 3, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh98f.11.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.